# SDR GTIA030012

- Difficulty date: January 23, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1927 - ORD - STRONG ODOR OF BURNING RUBBER OR OIL IN CABIN, JUST FORWARD OF OVERWING EXITS, DURING APPROACH, BEFORE LANDING GEAR WAS LOWERED.  INSPECTED CABIN LIGHTING, OPERATED LEFT AND RIGHTS PACKS, NO DEFECTS NOTED.  CHECKED C/B'S, NONE TRIPPED.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
